MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Navarre Opti Drain; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Navarre Opti Drain; Chronic Catheters
Catalog Number NOD8LPT
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a patient prepared for an ultrasound guided percutaneous transhepatic cholangiography drainage (ptcd) catheter placement procedure using a navarre opti drain catheter.Prior to the procedure, it was noted that the sure-lok thread was allegedly broken.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, two electronic photos were provided and reviewed.The first photo shows the partial view of the catheter hub.The thread was not noted within the catheter fiber hole.Second photo shows the partial view of catheter and one device packaging with label.The lot and product information were matched and verified with tw.Break cannot be verified as device shows the partial view of the device.The investigation is inconclusive for the reported catheter fiber break and separation issue as provided photo is not sufficient to confirm the issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1 (b)(6) university) b5, d2, d4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Opti Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50138994
Report Number3006260740-2026-05497
Device Sequence Number9110480
Product Code GBX
UDI-Device Identifier00801741037092
UDI-Public(01)00801741037092(17)281028(10)GFKV1938
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNOD8LPT
Device Lot NumberGFKV1938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown